Almost everywhere domination

Journal of Symbolic Logic 69 (3):914-922 (2004)
  Copy   BIBTEX


A Turing degree a is said to be almost everywhere dominating if, for almost all $X \in 2^{\omega}$ with respect to the "fair coin" probability measure on $2^{\omega}$ , and for all g: $\omega \rightarrow \omega$ Turing reducible to X, there exists f: $\omega \rightarrow \omega$ of Turing degree a which dominates g. We study the problem of characterizing the almost everywhere dominating Turing degrees and other, similarly defined classes of Turing degrees. We relate this problem to some questions in the reverse mathematics of measure theory



    Upload a copy of this work     Papers currently archived: 92,075

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles


Added to PP

46 (#346,431)

6 months
19 (#136,048)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Almost everywhere domination and superhighness.Stephen G. Simpson - 2007 - Mathematical Logic Quarterly 53 (4):462-482.
A survey of Mučnik and Medvedev degrees.Peter G. Hinman - 2012 - Bulletin of Symbolic Logic 18 (2):161-229.
Denjoy, Demuth and density.Laurent Bienvenu, Rupert Hölzl, Joseph S. Miller & André Nies - 2014 - Journal of Mathematical Logic 14 (1):1450004.
Mass problems and almost everywhere domination.Stephen G. Simpson - 2007 - Mathematical Logic Quarterly 53 (4):483-492.
Tracing and domination in the Turing degrees.George Barmpalias - 2012 - Annals of Pure and Applied Logic 163 (5):500-505.

View all 10 citations / Add more citations

References found in this work

Measure theory and weak König's lemma.Xiaokang Yu & Stephen G. Simpson - 1990 - Archive for Mathematical Logic 30 (3):171-180.
N? Sets and models of wkl0.Stephen G. Simpson - 2005 - In Stephen Simpson (ed.), Reverse Mathematics 2001. pp. 21--352.
Vitali's Theorem and WWKL.Douglas K. Brown, Mariagnese Giusto & Stephen G. Simpson - 2002 - Archive for Mathematical Logic 41 (2):191-206.
Lebesgue Convergence Theorems and Reverse Mathematics.Xiaokang Yu - 1994 - Mathematical Logic Quarterly 40 (1):1-13.

View all 8 references / Add more references